# SDR DL72E980637

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163395A
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE FLAP WAS FOUND WITH A CRACKED RIB AT THE LOWER AFT CORNER.  THE RIB WAS REPAIRED PER 727 MM 57-52-0 FIG 808 BY STOP    DRILLING THE CRACK AND INSTALLING A DOUBLER.
